The Michigan Mathematical Journal

The irreducibility of the $3$-sphere.

W. B. R. Lickorish

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 36, Issue 3 (1989), 345-349.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004005

Digital Object Identifier
doi:10.1307/mmj/1029004005

Mathematical Reviews number (MathSciNet)
MR1027071

Zentralblatt MATH identifier
0695.57007

Subjects
Primary: 57N50: $S^{n-1}\subset E^n$, Schoenflies problem
Secondary: 57M99: None of the above, but in this section 57N12: Topology of $E^3$ and $S^3$ [See also 57M40] 57Q99: None of the above, but in this section

Citation

Lickorish, W. B. R. The irreducibility of the $3$-sphere. Michigan Math. J. 36 (1989), no. 3, 345--349. doi:10.1307/mmj/1029004005. https://projecteuclid.org/euclid.mmj/1029004005


Export citation